# SDR AOQ2006F00002

- Difficulty date: September 1, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N298EF
- Make and model: Lear 60LEAR
- Aircraft serial: 103
- Aircraft time: 6,108 hours, 4,407 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF NR (ON 298EF090106JC) CREW REPORTED MAIN GEAR RED UNSAFE LIGHTS REMAINED ILLUMINATED UNTIL GEAR WAS RECYCLED. INSPECTED MAIN GEAR ASSEMBLIES, DOORS, MICRO SWITCHES AND GEARLOCKS. CLEANED AND LUBRICATED MICRO SWITCHES AND GEARLOCKS. CYCLED GEAR NUMEROUS TIMES WITH SATISFACTORY RESULTS. (S)
